p-adic completions and automorphisms of nilpotent groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 193-206.
@article{RSMUP_2001__105__193_0,
     author = {G\"obel, R\"udiger and Paras, Agnes T.},
     title = {$p$-adic completions and automorphisms of nilpotent groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {193--206},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834990},
     zbl = {1076.20028},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__193_0/}
}
TY  - JOUR
AU  - Göbel, Rüdiger
AU  - Paras, Agnes T.
TI  - $p$-adic completions and automorphisms of nilpotent groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 193
EP  - 206
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__193_0/
LA  - en
ID  - RSMUP_2001__105__193_0
ER  - 
%0 Journal Article
%A Göbel, Rüdiger
%A Paras, Agnes T.
%T $p$-adic completions and automorphisms of nilpotent groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 193-206
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__193_0/
%G en
%F RSMUP_2001__105__193_0
Göbel, Rüdiger; Paras, Agnes T. $p$-adic completions and automorphisms of nilpotent groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 193-206. http://archive.numdam.org/item/RSMUP_2001__105__193_0/

[1] A.L.S. Corner - R. Göbel, Prescribing endomorphism algebras - a unified treatment, Proc. London Math. Soc., 50 (1985), pp. 447-479. | MR | Zbl

[2] M. Dugas - R. GÖBEL, Torsion-free nilpotent groups and E-modules, Arch. Math., 54 (1990), pp. 340-351. | MR | Zbl

[3] M. Dugas - R. GÖBEL, Automorphisms of torsion-free nilpotent groups of class 2, Trans. Amer. Math. Soc., 332 (1992), pp. 633-646. | MR | Zbl

[4] R. Göbel - A.T. Paras, Outer automorphism groups of metabelian groups, J. of Pure and Applied Algebra, 149 (2000), pp. 251-266. | MR | Zbl

[5] R. Göbel - A.T. Paras, Realizing automorphism groups of metabelian groups, Abelian Groups and Modules, Trends in Mathematics, Birkhäuser (1999), pp. 309-317. | MR | Zbl

[6] M. Hall Jr., The Theory of Groups, Macmillan, 1973. | MR | Zbl

[7] R.B. Warfield Jr., Nilpotent Groups, Lecture Notes in Math., vol. 513, Springer, 1976. | MR | Zbl